# SDR UPS99829466

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 57500201
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FS 902 FRAME STRAP AT LONGERON 18L HAS HEAVY CORROSION.  REMOVED, FABRIACTED, AND INSTALLED STRAP IAW DWG 5750020 AND SRM 51-1-20D.
